# SDR TSAA20161201036

- Difficulty date: September 20, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR REMOVED FOR INSPECTION AT BS332.10, R1 DOOR LOWER AFT CORNER. INSPECTED FUSELAGE SKIN AND REPAIRED UNDERLYING DAMAGE IAW SRM REV 111, 53-10-01, FIGURE 201, REPAIR 2.
